# SDR SIMA20171207004

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM 3A TO 6A INOP-C/A-REMOVED AND REPLACED #2 BATTERY HOLDER AND BATTERY CHARGER ASSEMBLY IAW EMB 145 AMM 33-50-04
